# SDR UALA2012100905721

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 64,407 hours, 22,792 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: MC1019151
- Part serial: 35014
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK MICROPHONE NOT WORKING.  CHANGED CAPT O2 MASK MIKE, OPS TESTED OK.
